# SDR TWAA9808605

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, FOUND RT WING INBOARD TE FLAP, TOP SIDE HAD 4 INCH BY 5 INCH BY .125 INCH DEEP DENT, JUST OUTBOARD OF FLAP CANOE.  REPAIRED FLAP DENT PER SRM 51-70-10.  INSTALLED 8.5 INCH BY 8.5 INCH PATCH AND NEW HONEYCOMB.  (M)
